MAUDE Adverse Event Report: ABBOTT SUSTAIN XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT SUSTAIN XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2136
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
During an in clinic follow up, the device was unable to be interrogated.It was noted, the patient had received cancer radiation therapy, it is unknown if this was the cause of in the inability to interrogate the device.It was also noted; the patient had not had a device check in a long time.The device was explanted and replaced to resolve the event.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of failure to interrogate was not confirmed.The device was in back-up operation mode upon receipt.Analysis of the device image showed device went into backup while implanted due to exposure to radiation during treatment.The device was restored by reloading product code.Analysis performed indicated normal device characteristics, and device can interrogate through inductive telemetry throughout the tests.Longevity assessment was performed, and implant duration exceeds total projected longevity, indicating normal battery depletion.

Brand Name
SUSTAIN XL DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23865242
Report Number2017865-2025-1007808
Device Sequence Number17475561
Product Code NVZ
UDI-Device Identifier05414734504713
UDI-Public(01)05414734504713(10)4547017(17)151031
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model NumberPM2136
Device Lot Number4547017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale